×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

antibiotics

More
12 years 2 months ago #1 by aprilmarie0204
aprilmarie0204 replied the topic: Re:antibiotics
Prednisone is a cortisteroid, not an antibiotic. It is usually prescibed to releive inflammation.

Please Log in or Create an account to join the conversation.

More
12 years 2 months ago #2 by Jonluver
Jonluver replied the topic: Re:antibiotics
wow. you learn something new every day. i had no idea that antibotics can cause you to miss your period!


...[IMG] [IMG]
[IMG]
[IMG]
[IMG]

Please Log in or Create an account to join the conversation.

More
12 years 2 months ago #3 by aprilmarie0204
aprilmarie0204 replied the topic: Re:antibiotics
Prednisone can cause absent or missed periods, so it probably is the medication! No worries for you now! Take care.

April

Please Log in or Create an account to join the conversation.

  • candigrl73
  • candigrl73's Avatar Topic Author
12 years 2 months ago #4 by candigrl73
candigrl73 replied the topic: Re:antibiotics
thank you for the response. i just realized when i went to the ER for the strep throat, i was given \"Prednisone\" prescription of 20mg of 4 tablets. i was supposed to take 2 a day for 2 days. however, i didn't think it would cause my period to be late. as of this morning, it still hasn't come down yet. i took a pregnancy test Friday night and it was negative. On Saturday, i went to the bathroom and i saw blood; like it was going to start; but, nothing. I took another pregnancy last night(First Response; never used this test before--always used clearblue easy) and it was negative.

i just not sure what to do at this point. i'll call my doctor later this afternoon and see when is the next available appt--or got to the clinic. i have medical coverage so that's not a problem..

just don't understand it!

--Clueless

Please Log in or Create an account to join the conversation.

More
12 years 2 months ago #5 by aprilmarie0204
aprilmarie0204 replied the topic: Re:antibiotics
There shouldn't be any reason for antibiotics to cause your period to be late. They don't affect your hormones which is what controls your cycle. I would try not to worry until you actually miss. I have heard though that antibiotics can mess with bc and make it ineffective. But my knowledge in this is limited. Best of luck.

April

Please Log in or Create an account to join the conversation.

  • Darskyl
  • Darskyl's Avatar Topic Author
12 years 2 months ago #6 by Darskyl
Darskyl replied the topic: Re:antibiotics
hi, my fiance works in pharmaceuticals and would be able to find out any side effects of your anti biotics if you would be willing to give the name of them?
Best of luck to you

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl